On an upper bound for the spectral radius
Doklady Akademii Nauk, Tome 322 (1992) no. 5, pp. 836-838
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_5_a3,
author = {G. G. Islamov},
title = {On an upper bound for the spectral radius},
journal = {Doklady Akademii Nauk},
pages = {836--838},
year = {1992},
volume = {322},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_5_a3/}
}
G. G. Islamov. On an upper bound for the spectral radius. Doklady Akademii Nauk, Tome 322 (1992) no. 5, pp. 836-838. http://geodesic.mathdoc.fr/item/DAN_1992_322_5_a3/